# SDR CA070607009

- Difficulty date: June 4, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,503 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: E10950PK
- Condition: Cracked
- Location: Propeller
- Part time: 8,796 hours
- Component: Propeller, Hartzl
- Component part number: HCE4A3I
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE LT PROPELLER BLADE NR 1 WAS FOUND CRACKED. THE CRACK RAN CHORD WISE APPROXIMATELY 2.3750 INCH FROM THE BLADE ROOT WITH A LENGTH OF APPROXIMATELY 1 INCH. THE PROPELLER HAS BEEN REPLACED AND WILL BE SENT FOR REPAIR AS WELL AS A STRIP REPORT. (TC NR20070607009)
